Hi i hope i am right in asking this question here , I'm on CPAP now for nearly 4 yrs , but iv'e been taking 7.5mg of Zopiclone , my Dr want's me to come off it for good which i'm glad about ,
He is putting me on Melatonin 2mg and i was wondering has any other Member has had this to do , i don't want withdrawal from the Zopiclone & will the Melatonin help me at all ,
like i say i hope its a question i can post here for advice , as you have helped me gratefully before , Thank you , ian
Ian, I'm going to post this question in our busy FB group, as I feel there may be more people in there able to help. If I get responses I will post them back here, but meanwhile go with what your Dr is suggesting. Many of us have had to take medications when undiagnosed - some of them having made sleep apnoea worse, but were needed at the time. The most sensible thing is to always come off any medication with your GP's help. Good luck!
These are the comments I've had in the past 20 minutes Ian, and will post more as they come in:-
Pam - Melatonin does help somewhat. Make sure you lower the lights at least an hour before bedtime and turn off electronic devices. Artificial light destroys melatonin. 13 minutes ago ·
Pam - From what I have read zopiclone needs to be tapered off gradually, not cold turkey. Ask your doctor about tapering. 8 minutes ago
Siobhan - Zopiclone can be addictive if taken over a long period of time.. It's important you are 'weaned' off it, but I am sure your Dr knows this.
Thank you Kath , you been so helpful again to me , i thank the other Members also , ian